Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Deep vaginal Itching - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   I feel an itch deep inside my vagina that has worsened the past 2 days after using monistat
Doctor :   Hi
User :   hi
User :   should I continue using monistat 7?
User :   or is it something else?
User :   there
Doctor :   Do you have any other symptoms apart from the itching?
User :   no, smell no discharge
User :   the outside of my vagina is itchy too the internal part znf vaginal cavity
User :   and*
Doctor :   2 explanations why this could happen are
Doctor :   1. Monistat has not been effective in treating the fungi
Doctor :   2. You may be experiencing allergic symptoms towards Monistat.
User :   ok
User :   I originally used the 3 day treatment suppositories although I remember a doctor saying those are not as effective so I used the first dose of the 7 day today
User :   no as effective as the 7 days of the cream
User :   the last time I did the suppository was last night
User :   and just did the creme a few minutes ago
Doctor :   Yes, suppositories are not effective as local creams, which are inturn less effective than oral drugs.
User :   okay so maybe Ill just keep using the cream and hope for some improvement
User :   I am 2 hours away from the doctor and dont want to drive 2 hours tomorrow after work to have them tell me to use what I am already doing
Doctor :   Before you try the cream, I would suggest you to use the cream on a small patch of the skin.
User :   okay and see if I am allergic
Doctor :   watch out for signs of hypersensitivity.
Doctor :   Symptoms such as itching, redness means that you are allergic.
User :   okay thank you
User :   is this a yeast infection without the discharge?
User :   or an odor?
Doctor :   Yes, initially yeast infection can present as an itching alone.
User :   ok i have it on my skin and it is not responding to the cream like it is allergic to it
Doctor :   You need to wait for 20 to 30 minutes, before you exclude hypersensitivity reaction.
User :   ok
Doctor :   If you do not develop any symptoms after half an hour, then you may try the cream.
User :   would the doctor prescribe a different tx than cream for symptoms like mine?
Doctor :   If you persist to have the symptoms despite the cream usage or if you develop symptoms such as burning sensation or pain while passing urine, discharge,
Doctor :   doctor will recommend you few tests such as urine test and swab test on the discharge.
User :   ok thank you
Doctor :   He may then change the antiobiotic/fungicidal
Doctor :   or suggest you an oral medication.
Doctor :   Hence watch out for those symptoms.
Doctor :   You need to consider consulting a doctor, if such symptoms develop.
User :   ok thanks so much
Doctor :   And lastly, I recommend you to avoid any sexual activity till you are full recovered.
Doctor :   Hope it is clear.
Doctor :   Do you have any other query?
User :   thanks so much :)
User :   no that does it!
User :   appreciate it
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor